# SDR USAA040582

- Difficulty date: August 26, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602263
- Condition: Chipped
- Location: Slat
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SLAT WITH .25 INCH CHIP IN EDGE MATERIAL, NR 2 SLAT OUTBOARD OF INBOARD ALTERNATE TRACK.  REMOVED DAMAGE, INSTALLED FILLER AND INTERNAL DOUBLER, NEW CORE AND TOP DOUBLER PER SRM 51-70-10.  (M)
